Catalog Home Page

Optimization of a triangle net

Scott, W.D., Joyce, C.C. and Magnus, E.R. (1982) Optimization of a triangle net. Applied Mathematical Modelling, 6 (5). pp. 397-398.

Free to read: http://dx.doi.org/10.1016/S0307-904X(82)80106-6
*No subscription required

Abstract

Thacker has presented an apparently simple and fast scheme for finding an optimal nonoverlapping triangle net. Upon reflection, however, it appears that a procedure based on shortest line lengths or triangular areas is not necessarily optimal.

Publication Type: Journal Article
Murdoch Affiliation: School of Environmental and Life Sciences
Publisher: Elsevier BV
Copyright: © 1982 Published by Elsevier Inc.
URI: http://researchrepository.murdoch.edu.au/id/eprint/18467
Item Control Page Item Control Page